# SDR SWIA201541153

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 28,280 hours, 26,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW LOST CABIN PRESSURE AT 12,000 FEET AND RETURNED TO THE FIELD.  R & R PAX DOOR D116 PROXIMITY SWITCH.  OPS CHECKED GOOD.
